# SDR 2005UALA01395

- Difficulty date: December 3, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 33,887 hours, 11,996 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 9c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ASSY BROKEN AT 9C.  REPLACED LIGHT ASSY.
